Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characterization of $ C(X)$ for locally connected $ X$


Author: Daniel E. Wulbert
Journal: Proc. Amer. Math. Soc. 21 (1969), 269-272
MSC: Primary 46.25
DOI: https://doi.org/10.1090/S0002-9939-1969-0240604-5
MathSciNet review: 0240604
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Banaschewski, Local connectedness of extension spaces, Canad. J. Math. 8 (1956), 385-388. MR 0078673 (17:1229e)
  • [2] J. DeGroot and R. H. McDowell, Locally connected spaces and their compactifications, Illinois J. Math. 11 (1967), 353-364. MR 0215287 (35:6129)
  • [3] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 0193606 (33:1824)
  • [4] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [5] M. Henriksen and J. R. Isbell, Local connectedness in the Stone-Čech compactification, Illinois J. Math. 1 (1957), 574-582. MR 0096195 (20:2688)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240604-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society